Header menu link for other important links
Polynomial Based Elasticity Solutions of Beams and their Numerical Validation: A Review
, Bhat S.
Published in Trans Tech Publications, Ltd.
Volume: 311-313
Pages: 2315 - 2321
Solution of two-dimensional stress problem is reduced to integration of bi-harmonic equation[1].A polynomial is chosen as Airy’s stress function.Constants of the polynomial[2] are found by fulfilling the boundary conditions. Stress solutions are obtained from.The paper presents polynomial based stress solutions of beams for complex cases involving offset loads and other combinations with offset loads.The results are compared with those obtained from finite element analysis[3] and conventional methods.The results are in good agreement with each other.
About the journal
JournalAdvanced Materials Research
PublisherTrans Tech Publications, Ltd.
Open Access0